On modular and integral representations of finite groups
Doklady Akademii Nauk, Tome 214 (1974) no. 5, pp. 993-996
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_214_5_a2,
author = {P. M. Gudivok},
title = {On modular and integral representations of finite groups},
journal = {Doklady Akademii Nauk},
pages = {993--996},
year = {1974},
volume = {214},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_214_5_a2/}
}
P. M. Gudivok. On modular and integral representations of finite groups. Doklady Akademii Nauk, Tome 214 (1974) no. 5, pp. 993-996. http://geodesic.mathdoc.fr/item/DAN_1974_214_5_a2/